RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1974, Volume 14, Number 1  


Estimates for the convergence of iteration methods of minimization
V. G. Karmanov
3
Finite difference approximation of linear ill-posed problems
A. V. Goncharsky, A. S. Leonov, A. G. Yagola
15
An iteration method for the solution of ill-posed problems
A. V. Kryanev
25
Pseudo-random numbers for constructing discrete Markov chains by the Monte Carlo method
I. M. Sobol'
36
The extremal field method in sufficient conditions for optimality
V. V. Velichenko
45
Numerical solution of problems of optimal correction under random perturbations
A. S. Bratus', F. L. Chernous'ko
68
A numerical method for the optimal choice of discrete measurements
V. Kiselev
79
The existence of $\varepsilon$-equilibrium situations in dynamical games with dependent motions
O. A. Malafeev
88
Two economical methods for the numerical integration of ordinary differential equations, using a displaced grid
A. D. Gorbunov, T. S. Zverkina, V. N. Sokolihin
99
A difference method of projection type for the solution of a mixed problem for symmetric hyperbolic systems
S. V. Sivashinsky
113
Solution of certain problems for the Poisson equation with boundary conditions of the fourth kind
A. I. Bobrik, V. N. Mihailov
126
The synthesis of multilayer coverings
V. B. Glasko, A. Tychonoff, A. V. Tikhonravov
135
On the justification of short-wave approximations in the problem of the diffraction of waves by a plane screen
E. G. Saltykov
145
Diffraction by a polyhedral angle of a spherical wave glancing along an edge
A. F. Philippov
157
Convergence of the method of spherical harmonics for the non-stationary transport equation
U. M. Sultangazin
166
Numerical solution of the problem of the “lateral” interaction of underexpanded supersonic jets of an ideal gas with a plane and with one another
M. Ya. Ivanov, V. P. Nazarov
179
The two-dimensional problem of the expansion of a gas into a vacuum at arbitrary Knudsen numbers
E. F. Limar, V. V. Svettsov, V. P. Shidlovskii
188
Concerning the functional system $\mathscr P_\Sigma$
V. B. Kudryavtsev
198

Scientific communications
Some nondegeneracy tests for irreducible matrices
O. A. Timan
209
The stationary phase method for nondifferentiable functions
A. M. Chebotarev
214
Acceleration of the convergence of the method of steepest descent in Hilbert space
A. F. Zabolotskaya
218
The approximation of quasisolutions of certain integral equations of the first kind
A. M. Denisov
222
Iteration processes of higher orders
A. V. Prokopchenko
230
On necessary conditions in minimax problems of control
T. K. Vinogradova, V. F. Dem'yanov
233
Application of the averaging method to a system of differential equations
B. V. Aleshin
237
Determination of the parameters of spatial orientation of a moving object
P. N. Besarab
240
The simulation of the third boundary value problem for multidimensional parabolic equations in an arbitrary domain by one-dimensional equations
D. G. Gordeziani, G. V. Meladze
246
An example of a difference boundary value problem with instability of logarithmic type
S. I. Serdyukova
250
The stable iteration methods for the solution of problems of Neumann type
M. M. Karchevskii
254
Application of random walk processes to simulate the free-molecular motion of a gas
V. E. Yanitskii
259

Scientific information
PL/I programming for engineering and science: D. S. Stoutemyer. XV + 363 p. Prentice-Hall, Englewood Cliffs, N. J., 1971. Book review
I. G. Nidekker
263
On the paper “The method of quasi-stationary concentrations for the equations of chemical kinetics”
V. M. Vasil'ev, A. I. Vol'pert, S. I. Khudyaev
263
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020